Alert archive / New York / Freeze Watches in 2014

Freeze Watch 2, NWS Buffalo, NY

October 10, 20146 counties in New York

NWS Buffalo, NY issued this freeze watch at Oct 10, 2014, 2:04 PM EDT for 6 counties in New York. It took effect at Oct 11, 2014, 11:00 PM EDT. It was in force for .

The area

The counties it named.

The facts

Issued
Oct 10, 2014, 2:04 PM EDT (18:04 UTC)
In effect from
Oct 11, 2014, 11:00 PM EDT
Expired
Oct 11, 2014, 1:32 PM EDT
In force
Issued by
NWS Buffalo, NY

Counties Allegany County, NY, Cattaraugus County, NY, Chautauqua County, NY, Jefferson County, NY, Lewis County, NY, Wyoming County, NY

The radar

The Buffalo radar (KBUF), 90 km from the middle of the area, began a volume at 18:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 6.1 hours before the alert went out and 87 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Buffalo Intl Airport, NY at 12:00Z on 2014-10-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Buffalo Intl Airport, NY at 12:00Z on 2014-10-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -1 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1001 m above ground
0-6 km bulk shear
72 kt
0-1 km storm-relative helicity
-1 m²/s²
0-3 km storm-relative helicity
102 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

653 
WWUS71 KBUF 101804
NPWBUF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
204 PM EDT FRI OCT 10 2014

NYZ007-008-012-019>021-110230-
/O.NEW.KBUF.FZ.A.0002.141012T0300Z-141012T1300Z/
JEFFERSON-LEWIS-WYOMING-CHAUTAUQUA-CATTARAUGUS-ALLEGANY-
INCLUDING THE CITIES OF...WATERTOWN...LOWVILLE...WARSAW...
JAMESTOWN...OLEAN...WELLSVILLE
204 PM EDT FRI OCT 10 2014

...FREEZE WATCH IN EFFECT FROM SATURDAY EVENING THROUGH SUNDAY
MORNING...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A FREEZE
WATCH...WHICH IS IN EFFECT FROM SATURDAY EVENING THROUGH SUNDAY
MORNING. 

* LOCATIONS...THE WESTERN SOUTHERN TIER, INCLUDING CHAUTAUQUA,
  CATTARAUGUS, ALLEGANY AND WYOMING COUNTIES...ALONG WITH THE
  NORTH COUNTRY COUNTIES OF JEFFERSON AND LEWIS.

* TIMING...LATE SATURDAY EVENING THROUGH MID SUNDAY MORNING.

* TEMPERATURES...IN THE LOWER 30S.

* IMPACTS...TEMPERATURES AT OR BELOW FREEZING WILL KILL TENDER
  VEGETATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE.
THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION.

&&

$$

RSH
4 follow-up statements
563 
WWUS71 KBUF 110238
NPWBUF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
1038 PM EDT FRI OCT 10 2014

NYZ007-008-012-019>021-111045-
/O.CON.KBUF.FZ.A.0002.141012T0300Z-141012T1300Z/
JEFFERSON-LEWIS-WYOMING-CHAUTAUQUA-CATTARAUGUS-ALLEGANY-
INCLUDING THE CITIES OF...WATERTOWN...LOWVILLE...WARSAW...
JAMESTOWN...OLEAN...WELLSVILLE
1038 PM EDT FRI OCT 10 2014

...FREEZE WATCH REMAINS IN EFFECT FROM SATURDAY EVENING THROUGH
SUNDAY MORNING...

* LOCATIONS...THE WESTERN SOUTHERN TIER... INCLUDING 
  CHAUTAUQUA... CATTARAUGUS... ALLEGANY AND WYOMING COUNTIES...
  ALONG WITH THE NORTH COUNTRY COUNTIES OF JEFFERSON AND LEWIS. 

* TIMING...LATE SATURDAY EVENING THROUGH LATE SUNDAY MORNING.

* TEMPERATURES...IN THE LOWER 30S.

* IMPACTS...TEMPERATURES AT OR BELOW FREEZING WILL KILL TENDER 
  VEGETATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE.
THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION.

&&

$$
902 
WWUS71 KBUF 110808
NPWBUF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
408 AM EDT SAT OCT 11 2014

NYZ007-008-012-019>021-111615-
/O.CON.KBUF.FZ.A.0002.141012T0300Z-141012T1300Z/
JEFFERSON-LEWIS-WYOMING-CHAUTAUQUA-CATTARAUGUS-ALLEGANY-
INCLUDING THE CITIES OF...WATERTOWN...LOWVILLE...WARSAW...
JAMESTOWN...OLEAN...WELLSVILLE
408 AM EDT SAT OCT 11 2014

...FREEZE WATCH REMAINS IN EFFECT FROM THIS EVENING THROUGH
SUNDAY MORNING...

* LOCATIONS...THE WESTERN SOUTHERN TIER... INCLUDING 
  CHAUTAUQUA... CATTARAUGUS... ALLEGANY AND WYOMING COUNTIES... 
  ALONG WITH THE NORTH COUNTRY COUNTIES OF JEFFERSON AND LEWIS. 

* TIMING...LATE THIS EVENING THROUGH LATE SUNDAY MORNING.

* TEMPERATURES...IN THE UPPER 20S TO LOWER 30S.

* IMPACTS...TEMPERATURES AT OR BELOW FREEZING WILL KILL TENDER 
  VEGETATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE.
THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION.

&&

$$

TMA
510 
WWUS71 KBUF 111422
NPWBUF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
1022 AM EDT SAT OCT 11 2014

NYZ007-008-012-019>021-112230-
/O.CON.KBUF.FZ.A.0002.141012T0300Z-141012T1300Z/
JEFFERSON-LEWIS-WYOMING-CHAUTAUQUA-CATTARAUGUS-ALLEGANY-
INCLUDING THE CITIES OF...WATERTOWN...LOWVILLE...WARSAW...
JAMESTOWN...OLEAN...WELLSVILLE
1022 AM EDT SAT OCT 11 2014

...FREEZE WATCH REMAINS IN EFFECT FROM THIS EVENING THROUGH
SUNDAY MORNING...

* LOCATIONS...THE WESTERN SOUTHERN TIER...INCLUDING CHAUTAUQUA...
  CATTARAUGUS...ALLEGANY AND WYOMING COUNTIES...AND THE NORTH
  COUNTRY COUNTIES OF JEFFERSON AND LEWIS.

* TIMING...LATE THIS EVENING THROUGH LATE SUNDAY MORNING.

* TEMPERATURES...IN THE UPPER 20S TO LOWER 30S.

* IMPACTS...TEMPERATURES AT OR BELOW FREEZING WILL KILL TENDER 
  VEGETATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE.
THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION.

&&

$$

HITCHCOCK
781 
WWUS71 KBUF 111732
NPWBUF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
132 PM EDT SAT OCT 11 2014

NYZ007-008-012-019>021-120145-
/O.UPG.KBUF.FZ.A.0002.141012T0300Z-141012T1300Z/
/O.NEW.KBUF.FZ.W.0003.141012T0300Z-141012T1300Z/
JEFFERSON-LEWIS-WYOMING-CHAUTAUQUA-CATTARAUGUS-ALLEGANY-
INCLUDING THE CITIES OF...WATERTOWN...LOWVILLE...WARSAW...
JAMESTOWN...OLEAN...WELLSVILLE
132 PM EDT SAT OCT 11 2014

...FREEZE WARNING IN EFFECT FROM 11 PM THIS EVENING TO 9 AM EDT
SUNDAY...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 11 PM THIS EVENING TO 9 AM EDT
SUNDAY. THIS UPGRADES THE FREEZE WATCH WHICH WAS PREVIOUSLY IN
EFFECT.

* LOCATIONS...CHAUTAUQUA...CATTARAUGUS...ALLEGANY...WYOMING...
  JEFFERSON...AND LEWIS COUNTIES.

* TIMING...LATE THIS EVENING THROUGH SUNDAY MORNING.

* TEMPERATURES...IN THE UPPER 20S TO LOWER 30S.

* IMPACTS...TEMPERATURES DROPPING TO AT OR BELOW FREEZING WILL
  PRODUCE WIDESPREAD FROST AND KILL SENSITIVE VEGETATION WHICH IS
  NOT PROTECTED FROM THE COLD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING IS ISSUED WHEN FREEZING TEMPERATURES ARE
FORECAST TO THREATEN OUTDOOR PLANTS. IF YOU ARE IN THE WARNED
AREA YOU SHOULD PROTECT TENDER VEGETATION. ALSO...POTTED PLANTS
NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY
FROM THE COLD. STAY TUNED TO WEATHER RADIO OR OTHER RADIO AND TV
STATIONS FOR FURTHER DETAILS OR UPDATES.

&&

$$

NYZ001>006-010-011-013-014-085-120145-
/O.NEW.KBUF.FR.Y.0010.141012T0500Z-141012T1300Z/
NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-OSWEGO-NORTHERN ERIE-
GENESEE-LIVINGSTON-ONTARIO-SOUTHERN ERIE-
INCLUDING THE CITIES OF...NIAGARA FALLS...MEDINA...ROCHESTER...
NEWARK...FAIR HAVEN...OSWEGO...BUFFALO...BATAVIA...GENESEO...
CANANDAIGUA...ORCHARD PARK...SPRINGVILLE
132 PM EDT SAT OCT 11 2014

...FROST ADVISORY IN EFFECT FROM 1 AM TO 9 AM EDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 9 AM EDT SUNDAY. 

* LOCATIONS...MOST OF THE NIAGARA FRONTIER...GENESEE VALLEY...
  WESTERN FINGER LAKES...AND COUNTIES SOUTHEAST OF LAKE ONTARIO.

* TIMING...OVERNIGHT TONIGHT THROUGH SUNDAY MORNING.

* TEMPERATURES...IN THE MID 30S.

* IMPACTS...AREAS OF FROST WILL DAMAGE SENSITIVE VEGETATION WHICH
  IS NOT PROTECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP
DURING THE GROWING SEASON. IF YOU ARE IN THE ADVISORY AREA YOU
SHOULD TAKE STEPS TO PROTECT TENDER VEGETATION. ALSO, POTTED
PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE
AWAY FROM THE COLD.

&&

$$

HITCHCOCK

What forecasters said that day

The local office's own words before this freeze watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Buffalo, NY wrote its last area forecast discussion before this freeze watch went out at Oct 10, 1:46 PM EDT, 18 minutes earlier.

Area forecast discussion, Oct 10, 1:46 PM EDT, 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BUFFALO NY
146 PM EDT FRI OCT 10 2014

.SYNOPSIS...
HIGH PRESSURE CENTERED OVER THE MIDWEST WILL CONTINUE TO BUILD TO
THE EAST ACROSS THE GREAT LAKES REGION THROUGH THE WEEKEND. LOW
PRESSURE WILL CROSS THE UPPER MISSISSIPPI VALLEY AND THE GREAT
LAKES DURING THE FIRST PART OF NEXT WEEK.

&&

.NEAR TERM /THROUGH SATURDAY/...
SURFACE HIGH PRESSURE WILL BUILD ACROSS THE REGION OVER THE NEXT
36 TO 48 HOURS. AFTERNOON CU WILL THIN DURING THE EVENING HOURS
RESULTING IN A CHILLY BUT FAIR NIGHT ACROSS THE REGION.

SATURDAY STARTS OUT MOSTLY SUNNY WITH DIURNAL CU DEVELOPING INLAND
FROM THE LAKES. A 5H SHORTWAVE CROSSING THE REGION MAY ENHANCE THE
CU FORMATION ESPECIALLY ACROSS THE NORTHERN/EASTERN SECTIONS OF
THE CWA. A SPRINKLE OR TWO PROBABLY NOT OUT OF THE QUESTION BUT
WILL MAINTAIN THE CURRENT DRY FORECAST. AFTERNOON TEMPERATURES
STRUGGLE TO REACH THE LOW TO MID 50S.

&&

.SHORT TERM /SATURDAY NIGHT THROUGH MONDAY NIGHT/...
FAIR...SEASONABLE WEATHER AT THE START OF THIS PERIOD WILL GIVE WAY
TO EARLY SEPTEMBER CONDITIONS AS A RELATIVELY FLAT...SPLIT FLOW OVER
THE COUNTRY WILL PHASE AND BECOME HIGHLY AMPLIFIED. THIS CHANGE IN
THE OVERALL PATTERN WILL COME AT A PRICE THOUGH...AS THE PUSH TO
MUCH ABOVE NORMAL TEMPERATURES WILL PRECEDED BY SOME FAIRLY
WIDESPREAD SHOWERS. BEFORE WE GET TO THAT POINT THOUGH...THE BULK OF
THE WEEKEND WILL BE BEAUTIFUL WITH AMPLE SUNSHINE AND NEAR NORMAL
MERCURY READINGS.

EXPANSIVE HIGH PRESSURE OVER THE UPPER GREAT LAKES SATURDAY MORNING
WILL DRIFT EAST ACROSS THE LOWER LAKES BY EVENING. WHILE THERE MAY
BE SOME SPOTTY NUISANCE LAKE SUPPORTED RAIN SHOWERS EAST OF LK
ONTARIO EARLY IN THE DAY...PLENTY OF SUNSHINE WILL BE EXPERIENCED
ACROSS OUR REGION AS A WHOLE. IT WILL STILL BE ON THE COOL SIDE OF
NORMAL THOUGH WITH HIGHS GENERALLY RANGING FROM 50 TO 55.

THE SFC HIGH WILL DRIFT DIRECTLY ACROSS OUR FORECAST AREA SATURDAY
NIGHT. THIS WILL SUPPORT VERY GOOD CONDITIONS FOR RADIATIONAL
COOLING...WHICH WHEN COMBINED WITH A CANADIAN AIRMASS WILL TRANSLATE
INTO MIN TEMPS OF 30 TO 35 FOR MOST SITES AWAY FROM THE LAKES. IT IS
LIKELY THAT THE GROWING SEASON WILL END ACROSS MUCH OF THE SEASON
WITH THE ENSUING FROST. STAY TUNED FOR FROST AND POSSIBLE FREEZE
HEADLINES.

ON SUNDAY...THE SFC HIGH WILL EXIT TO OUR EAST ACROSS NEW ENGLAND.
THE RETURN FLOW AROUND THE HIGH WILL PROMOTE A LITTLE MODIFICATION
IN OUR AIRMASS SO THAT AFTERNOON TEMPERATURES WILL TOP OUT BETWEEN
55 AND 60. THE NICE TRANQUIL CONDITIONS OF THE WEEKEND WILL THEN
COME TO AN END.

A SHORTWAVE OVER THE OHIO VALLEY WILL PUSH NORTH ACROSS THE LOWER
GREAT LAKES SUNDAY NIGHT AND EARLY MONDAY. WHILE THE STRONGEST
ISENTROPIC LIFT FROM THIS SYNOPTIC SCENARIO WILL REMAIN TO OUR WEST
OVER MICHIGAN...THERE SHOULD BE ENOUGH FORCING TO PRODUCE AT LEAST
SCATTERED SHOWERS ACROSS OUR REGION LATE SUNDAY NIGHT THROUGH A GOOD
PORTION OF MONDAY. AS WE WORK OUR WAY THROUGH MONDAY AFTERNOON...
THE WESTERN COUNTIES SHOULD BE FOUND WITHIN THE WARM SECTOR BEHIND
THE WARM FRONT...LEAVING THE REMAINING SHOWER ACTIVITY EAST OF
ROCHESTER...AND IN PARTICULAR...ACROSS THE NORTH COUNTRY. TEMPS ON
MONDAY WILL CLIMB WELL INTO THE 60S...AND POSSIBLY TO NEAR 70 FOR
SOME SITES ACROSS THE WESTERN COUNTIES WHERE SOME AFTERNOON SUNNY
BREAKS WILL NOT BE OUT OF THE QUESTION. IN ANY CASE...A NOTABLY
MILDER DAY.

&&

.LONG TERM /TUESDAY THROUGH THURSDAY/...
WHILE THERE IS INCREASING CONFIDENCE THAT TEMPERATURES WILL AVERAGE
WELL ABOVE NORMAL FOR THIS PERIOD...THERE IS STILL A WIDE VARIANCE
IN THE SOLUTIONS FROM THE ECMWF AND GEFS ENSEMBLE MEMBERS.

THE GENERAL PATTERN WILL FEATURE A HIGHLY AMPLIFIED H5 RIDGE-TROF-
RIDGE PATTERN OVER THE COUNTRY...THAT MAY OR MAY NOT EVOLVE INTO A
DEEP CLOSED LOW OVER THE OHIO VALLEY. THIS SCENARIO WOULD BE A WARM
AND RELATIVELY WET PATTERN FOR OUR FORECAST AREA WITH TEMPERATURES
AVERAGING AT LEAST 10 TO 15 DEG F ABOVE NORMAL LEVELS...WHILE THE
MAJORITY OF THE GEFS ENSEMBLES FAVOR A COOLER...MUCH MORE
PROGRESSIVE PATTERN WITH BROAD RIDGING BUILDING BACK ACROSS THE
GREAT LAKES BY MID WEEK. WILL LEAVE CONTINUITY FOR NOW...WHICH WAS
LARGELY BASED ON PREVIOUS HPC SOLUTIONS.

&&

.AVIATION /18Z FRIDAY THROUGH WEDNESDAY/...
VFR CONDITIONS PREVAIL ACROSS THE REGION WITH A FAIR AMOUNT OF DIURNAL
CU INLAND FROM THE LAKES THIS AFTERNOON. VFR CONDS WILL CONTINUE
THROUGH THE OVERNIGHT INTO SATURDAY MORNING.

OUTLOOK...
FRIDAY NIGHT THROUGH SUNDAY...VFR.
MONDAY AND TUESDAY...VFR TO MVFR WITH SCATTERED SHOWERS.

&&

.MARINE...
A RIDGE OF HIGH PRESSURE ACROSS THE LAKES WILL MAINTAIN GENERALLY
TRANQUIL CONDITIONS ON BOTH LAKES FOR THE NEXT FEW DAYS.

&&

.BUF WATCHES/WARNINGS/ADVISORIES...
NY...NONE.
MARINE...NONE.

&&

SYNOPSIS...LEVAN
NEAR TERM...LEVAN
SHORT TERM...RSH
LONG TERM...RSH
AVIATION...LEVAN
MARINE...LEVAN
Hazardous weather outlook, Oct 10, 5:04 AM EDT, 9 hours before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BUFFALO NY
504 AM EDT FRI OCT 10 2014

NYZ001>008-010-013-014-085-110915-
NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-OSWEGO-JEFFERSON-LEWIS-
NORTHERN ERIE-LIVINGSTON-ONTARIO-SOUTHERN ERIE-
504 AM EDT FRI OCT 10 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH
CENTRAL NEW YORK.

.DAY ONE...TODAY AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

AREAS OF FROST MAY DEVELOP SATURDAY NIGHT INTO SUNDAY MORNING AS
COOL HIGH PRESSURE BUILDS OVER THE REGION. SOME OF THE TYPICALLY
COOLER AREAS OF THE SOUTHERN TIER AND NORTH COUNTRY MAY DROP BELOW
FREEZING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

LEZ020-040-041-LOZ042>045-062>065-SLZ022-024-110915-
UPPER NIAGARA RIVER AND BUFFALO HARBOR-
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE
RIVER-
LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER-
SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG-
SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS-
504 AM EDT FRI OCT 10 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE...LAKE
ONTARIO AND SAINT LAWRENCE RIVER.

.DAY ONE...TODAY AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

NYZ019>021-110915-
CHAUTAUQUA-CATTARAUGUS-ALLEGANY-
504 AM EDT FRI OCT 10 2014

...FROST ADVISORY IN EFFECT UNTIL 9 AM EDT THIS MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN NEW YORK.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FROST ADVISORY.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

AREAS OF FROST MAY DEVELOP SATURDAY NIGHT INTO SUNDAY MORNING AS
COOL HIGH PRESSURE BUILDS OVER THE REGION. SOME OF THE TYPICALLY
COOLER AREAS OF THE SOUTHERN TIER AND NORTH COUNTRY MAY DROP BELOW
FREEZING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

NYZ011-012-110915-
GENESEE-WYOMING-
504 AM EDT FRI OCT 10 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN NEW YORK.

.DAY ONE...TODAY AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

AREAS OF FROST MAY DEVELOP SATURDAY NIGHT INTO SUNDAY MORNING AS
COOL HIGH PRESSURE BUILDS OVER THE REGION. SOME OF THE TYPICALLY
COOLER AREAS OF THE SOUTHERN TIER AND NORTH COUNTRY MAY DROP BELOW
FREEZING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

Nearby

Freeze Watches in New York, 2014Every freeze watch in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.